# SDR 9510529942

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 111/164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE RIGHT WING STR 13-15 AND STR 18-22, XRS 58-69, AND ON THE RIB ATTACH FOOT FITTINGS BETWEEN STR 12-14, XRS 164, AND BETWEEN STR 18-20, XRS 111.  REPAIRED ALL PER EA 99-97379.
